# SDR CA011119001

- Difficulty date: September 14, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,395 hours
- Engine: Allsn 250C20
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 2060403255
- Condition: Grooved
- Location: T/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONLY APPLIES TO A/C EQUIPPED WITH CASEY HEATER & ATTACHED DUCTING. DURING GROUND RUN CHECKS AFTER OPS CHECK (600 HR) INBOARD HEATING DUCT CONTACTED SHAFT ASSY P/N 206-040-325-5 & ADAPTER P/N 206-040-328-003 HEATING DUCT (HOSE) WASTORN & WIRE IN HEATER (HOSE) BROKE & CONTACTED THEAFT END OF SHAFT & ADAPTER CAUSING DEEP GROOVES IN BOTH.DURING INSP BOTH SHAFT/COUPLING ADAPTER & BLOWER ASSY WERE REMOVED, & DRIVE SHAFT BEARING WERE REPLACED. DURING THE REMOVAL OR REINSTALLATION OF SHAFT OR BLOWER ASSY HEATER DUCT (HOSE) WHICH HAD BEEN REMVD FOR MAINT ACTION MUST HAVE BEEN SQUEEZED, OR SLIGHTLY DEFORMED,&WHEN REINST, CLEARANCE BETWEEN SHAFT/COUPLING ADAPTER NOT OBTAINED.
